Lie ideals and Jordan derivations of prime rings. (English) Zbl 0528.16020


16W20 Automorphisms and endomorphisms
16W10 Rings with involution; Lie, Jordan and other nonassociative structures
16N60 Prime and semiprime associative rings
Full Text: DOI


[1] I. N. Herstein, Topics in ring theory, The University of Chicago Press, Chicago, Ill.-London, 1969. · Zbl 0232.16001
[2] Jeffrey Bergen, I. N. Herstein, and Jeanne Wald Kerr, Lie ideals and derivations of prime rings, J. Algebra 71 (1981), no. 1, 259 – 267. · Zbl 0463.16023 · doi:10.1016/0021-8693(81)90120-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.